# SDR ABXA20120828267

- Difficulty date: August 28, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N790AX
- Make and model: Boeing 767281
- Aircraft serial: 2314
- Aircraft time: 51,842 hours, 38,742 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1087, S-33L STRINGER CRACKED.  REPAIRED STRINGER AT STA 1087 F33L IAW B767 SRM 53-00-03, 51-40-03, 51-20-01 AMM 51-21-00, MATERIAL 7075-T6, ACFT WAS GROUNDED.
